MARCELLO EDOARDO DELITALA

Download the vcard Photo

Associate Professor

+39 0110907537 / 7537 (DISMA)

Personal web site

Most recent publications

Fiandaca, G.; Delitala, M.; Lorenzi, T. (2021)
A Mathematical Study of the Influence of Hypoxia and Acidity on the Evolutionary Dynamics of Cancer. In: BULLETIN OF MATHEMATICAL BIOLOGY, vol. 83. ISSN 0092-8240 Download fulltext
Delitala, M.; Ferraro, M. (2020)
Is the allee effect relevant in cancer evolution and therapy?. In: AIMS MATHEMATICS, vol. 5, pp. 7649-7660. ISSN 2473-6988 Download fulltext
Piretto, Elena; Delitala, Marcello; Ferraro, Mario (2020)
Efficiency of cancer treatments: in silico experiments. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 15. ISSN 0973-5348 Download fulltext
Piretto, Elena; Delitala, Marcello; Kim, Peter S.; Frascoli, Federico (2019)
Effects of mutations and immunogenicity on outcomes of anti-cancer therapies for secondary lesions. In: MATHEMATICAL BIOSCIENCES, vol. 315. ISSN 0025-5564 Download fulltext
Piretto, Elena; Delitala, Marcello; Ferraro, Mario (2018)
Combination therapies and intra-tumoral competition: Insights from mathematical modeling. In: JOURNAL OF THEORETICAL BIOLOGY, vol. 446, pp. 149-159. ISSN 0022-5193 Download fulltext
Piretto, E.; Delitala, M.; Ferraro, M. (2018)
How combination therapies shape drug resistance in heterogeneous tumoral populations. In: LETTERS IN BIOMATHEMATICS, vol. 5:sup1, pp. 160-177. ISSN 2373-7867 Download fulltext
Delitala, Marcello Edoardo; Lorenzi, Tommaso (2017)
Emergence of spatial patterns in a mathematical model for the co-culture dynamics of epithelial-like and mesenchymal-like cells. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 14, pp. 79-93. ISSN 1547-1063 Download fulltext
Lorenzi, Tommaso; Chisholm, Rebecca H; Melensi, Matteo; Lorz, Alexander; Delitala, ... (2015)
Mathematical model reveals how regulating the three phases of T-cell response could counteract immune evasion. In: IMMUNOLOGY, vol. 146, pp. 271-280. ISSN 0019-2805
Delitala, Marcello Edoardo; Lorenzi, Tommaso; Melensi, Matteo (2015)
Competition between cancer cells and T cells under immunotherapy: a structured population approach. In: Workshop on Multiscale and Hybrid Modelling in Cell and Cell Population Biology. ISSN 2271-2097 Download fulltext
M. Delitala; G. Ajmone Marsan, a cura di (2014)
Managing complexity reducing perplexity. Modeling biological systems. S.L., Springer Proceedings in Mathematics & Statistics, P. 133. ISBN: 9783319037585
M. Delitala; T. Hillen (2014)
The language of systems biology. In: KEPLER PRIZE WORKSHOP ON COMPLEX LIVING SYSTEMS MANAGING COMPLEXITY, REDUCING PERPLEXITY, pp. 131-133. ISBN: 9783319037585
G. Ajmone Marsan; M. Delitala (2014)
Preface. In: Managing complexity reducing perplexity in biological systems / S.N., S.L., Springer, pp. ix-xv. ISBN: 9783319037585
Tommaso Lorenzi; Marcello Delitala (2014)
A mathematical model for value estimation with public information and herding. In: KINETIC AND RELATED MODELS, vol. 7, pp. 29-44. ISSN 1937-5093
Delitala, Marcello; Lorenzi, Tommaso (2014)
Mathematical modeling of cancer cells evolution under targeted chemotherapies. In: 1st Kepler Prize Workshop of the European Academy of Sciences, EURASC 2011, deu, 2011, pp. 81-89. ISSN 2194-1009. ISBN: 9783319037585
Delitala, Marcello; Lorenzi, Tommaso; Melensi, Matteo (2014)
A structured population model of competition between cancer cells and t cells under immunotherapy. In: International Workshop on Mathematical Modeling of Tumor-Immune Dynamics, 2013, aus, 2013, pp. 47-58. ISSN 2194-1009. ISBN: 9781493917921
M. Delitala; T. Lorenzi (2013)
Evolutionary Branching Patterns in Predator-Prey Structured Populations. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., vol. 18, pp. 2267-2282. ISSN 1531-3492
M. Delitala; T. Lorenzi (2013)
Formation of evolutionary patterns in cancer dynamics. In: Pattern Formation in Morphogenesis. Problems and mathematical issues / Eds. V. Capasso, M. Gromov, A. Harel-Bellan, N. Morozova and L.L. Pritchard, S.L., Springer Proceedings in Mathematics, pp. 179-190. ISBN: 9783642201646
Delitala M.; Dianzani U.; Lorenzi T.; Melensi M. (2013)
A mathematical model for immune and autoimmune response mediated by T-cells. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 66, pp. 1010-1023. ISSN 0898-1221
M. E. Delitala; T. Lorenzi (2013)
Drift–diffusion limit of a model for the dynamics of epithelial and mesenchymal cell monolayers. In: APPLIED MATHEMATICS LETTERS, vol. 26, pp. 826-830. ISSN 0893-9659
M. E. Delitala; T. Lorenzi (2013)
Recognition and learning in a mathematical model for immune response against cancer. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., vol. 18, pp. 891-914. ISSN 1531-3492
Show all publications in Porto@Iris